MathSciNet Relay Station
MathSciNet bibliographic data
MR2646633 (2011e:54034) 54E35 (54B30 68Q55)
Romaguera, Salvador; Valero, Oscar Domain theoretic characterisations of quasi-metric completeness in terms of formal balls. Math. Structures Comput. Sci. 20 (2010), no. 3, 453–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement